# SDR CALA2016061595449

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 67,052 hours, 7,753 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PHF ANTENNA BS1730 AND STR 49L LT SIDE BULGING METAL NEAR RIVETS.  LOCATION OF REPAIR IS BS1730 AND STR 49L.  CUT DAMAGED SKIN OUT, MFG DRILLED AND PRIMED REPAIR PIECES IAW SRM 53-00-01, REPAIR 1.
